# SDR ASAA2019123081713

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 49,416 hours, 14,637 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6700
- Condition: Intermittent
- Location: Lt A/C Pack
- Part time: 52,733 hours, 22,503 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED IN FLIGHT. GROUNDED - YES.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002. THIS PACK - TCV LIGHT ON DURING BITE OF LEFT CONTROLLER, OFF FOR PREV FLIGHT AND VERIFY TESTS. 2 OTHER OCCURRENCES LAST 60 DAYS. REMOVED AND REPLACED TCV, OPS CHECKED GOOD. IAW AMM 21-51-10.
